Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The homotopy types of $\mathrm{PU}(3)$– and $\mathrm{PSp}(2)$–gauge groups

Sho Hasui, Daisuke Kishimoto, Akira Kono and Takashi Sato

Algebraic & Geometric Topology 16 (2016) 1813–1825
Bibliography
1 J F Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962) 603 MR0139178
2 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
3 R Bott, A note on the Samelson product in the classical groups, Comment. Math. Helv. 34 (1960) 249 MR0123330
4 D H Gottlieb, Applications of bundle map theory, Trans. Amer. Math. Soc. 171 (1972) 23 MR0309111
5 H Hamanaka, A Kono, Unstable K1–group and homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 149 MR2217512
6 S Kaji, D Kishimoto, Homotopy nilpotency in p–regular loop spaces, Math. Z. 264 (2010) 209 MR2564939
7 Y Kamiyama, D Kishimoto, A Kono, S Tsukuda, Samelson products of SO(3) and applications, Glasg. Math. J. 49 (2007) 405 MR2347270
8 D Kishimoto, Homotopy nilpotency in localized SU(n), Homology, Homotopy Appl. 11 (2009) 61 MR2506127
9 D Kishimoto, A Kono, Mod p decompositions of non-simply connected Lie groups, J. Math. Kyoto Univ. 48 (2008) 1 MR2437888
10 D Kishimoto, S D Theriault, M Tsutaya, The homotopy type of G2–gauge groups, preprint
11 A Kono, A note on the homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 117 (1991) 295 MR1103296
12 G E Lang Jr., The evaluation map and EHP sequences, Pacific J. Math. 44 (1973) 201 MR0341484
13 M Mimura, On the number of multiplications on SU(3) and Sp(2), Trans. Amer. Math. Soc. 146 (1969) 473 MR0253335
14 M Mimura, G Nishida, H Toda, Localization of CW–complexes and its applications, J. Math. Soc. Japan 23 (1971) 593 MR0295347
15 M Mimura, H Toda, Homotopy groups of SU(3), SU(4) and Sp(2), J. Math. Kyoto Univ. 3 (1963/1964) 217 MR0169242
16 E Rees, Embeddings of real projective spaces, Topology 10 (1971) 309 MR0288778
17 S D Theriault, The homotopy types of Sp(2)–gauge groups, Kyoto J. Math. 50 (2010) 591 MR2723863
18 G W Whitehead, On products in homotopy groups, Ann. of Math (2) 47 (1946) 460 MR0016672